Alert archive / California / Wind Advisories in 2013

Wind Advisory 2, NWS Phoenix, AZ

January 14, 2013

NWS Phoenix, AZ issued this wind advisory at Jan 14, 2013, 2:59 AM PST. It took effect at Jan 14, 2013, 10:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2013, 2:59 AM PST (10:59 UTC)
In effect from
Jan 14, 2013, 10:00 AM PST
Expired
Jan 14, 2013, 7:00 PM PST
In force
9 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WWUS75 KPSR 141059
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
359 AM MST MON JAN 14 2013

AZZ021-150000-
/O.CAN.KPSR.FZ.W.0003.130115T0000Z-130115T1600Z/
/O.EXT.KPSR.HZ.W.0001.000000T0000Z-130115T1600Z/
WEST CENTRAL DESERTS-
INCLUDING THE CITIES OF...QUARTZSITE...SALOME...WENDEN...
359 AM MST MON JAN 14 2013

...HARD FREEZE WARNING NOW IN EFFECT UNTIL 9 AM MST TUESDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS REPLACED THE FREEZE
WARNING WITH A HARD FREEZE WARNING. HARD FREEZE WARNING IS NOW IN
EFFECT UNTIL 9 AM MST TUESDAY.

* AFFECTED AREA...QUARTZITE...BOUSE...WENDEN AND SURROUNDING DESERTS.

* TEMPERATURES...MINIMUM TEMPERATURES IN THE MID TO LOW 20S.

* IMPACTS...DESTRUCTION OF GARDEN PLANTS AND VEGETABLES...DAMAGE 
  TO LANDSCAPING PLANTS AND CITRUS TREES...ADDED HARDSHIP FOR 
  HOMELESS PEOPLE AND PETS LEFT OUTDOORS...DAMAGE TO EXPOSED 
  PLUMBING PIPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED EXPOSURE TO COLD...SUB-FREEZING TEMPERATURES CAN CAUSE 
FROSTBITE OR HYPOTHERMIA AND BECOME LIFE-THREATENING TO PEOPLE AND 
PETS. INFANTS AND THE ELDERLY ARE MOST SUSCEPTIBLE. IF YOU MUST BE 
OUTSIDE FOR ANY PERIOD OF TIME...WEAR WARM LAYERS OF CLOTHING THAT 
PROTECT THE HEAD...HANDS...AND FEET. IF POSSIBLE...STAY INSIDE WARM 
BUILDINGS THAT HAVE A SAFE...ADEQUATE SOURCE OF HEAT. ALSO...BRING PETS 
INDOORS. COVER SENSITIVE VEGETATION WITH SHEETS AND TOWELS AND WRAP 
EXPOSED PIPES WITH FOAM AND TOWELS AS WELL.

&&

$$

CAZ031-032-150000-
/O.CAN.KPSR.FZ.W.0001.000000T0000Z-130115T1600Z/
/O.NEW.KPSR.WI.Y.0002.130114T1800Z-130115T0300Z/
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER
259 AM PST MON JAN 14 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST
THIS EVENING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST
THIS EVENING. THE FREEZE WARNING HAS BEEN CANCELLED. 

* TEMPERATURES...PERIODS OF HIGH CLOUDINESS AND ELEVATED WINDS
  OVERNIGHT HAVE KEPT AREA TEMPERATURES ABOVE FREEZING. WINDS WILL
  INCREASE THROUGH THIS EARLY MORNING...HELPING KEEP TEMPERATURES
  FROM DROPPING BELOW FREEZING. THESE WINDS WILL LINGER INTO THE
  OVERNIGHT HOURS TUESDAY...AS SUCH THE FREEZE WARNING HAS BEEN
  CANCELLED FOR TUESDAY MORNING AS WELL. 

* AFFECTED AREA...THE LOWER DESERTS...INCLUDING THE LOWER COLORADO
  RIVER VALLEY AND BLYTHE.

* TIMING...BREEZY WINDS WILL DEVELOP SHORTLY BEFORE NOON AND WILL
  LINGER INTO THE EARLY EVENING HOURS. 

* WINDS...OUT OF THE NORTHWEST BETWEEN 30 AND 40 MPH WITH LOCALLY
  HIGHER GUSTS.

* IMPACTS...TRAVEL ALONG EAST-WEST ORIENTED ROADWAYS COULD BE
  DIFFICULT AT TIMES DUE TO STRONG CROSSWINDS. MOTORISTS ALONG INTERSTATE 10
  WILL BE PARTICULARLY SUSCEPTIBLE TO HIGH CROSS WINDS. AREAS OF REDUCED
  VISIBILITIES DUE TO BLOWING DUST ARE ALSO A POSSIBILITY. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

AZZ025-141200-
/O.CAN.KPSR.FZ.W.0001.000000T0000Z-130115T1600Z/
YUMA/MARTINEZ LAKE AND VICINITY-
INCLUDING THE CITIES OF...FORTUNA FOOTHILLS...YUMA
359 AM MST MON JAN 14 2013

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE FREEZE
WARNING. 

AREA OF HIGH CLOUDINESS AND INCREASED WINDS HAVE ALLOWED TEMPERATURES
TO STAY WELL ABOVE FREEZING THIS MORNING. AS SUCH...THE FREEZE
WARNING HAS BEEN CANCELLED. WINDS WILL REMAIN ELEVATED DOWN THE LOWER
COLORADO RIVER VALLEY AND INTO YUMA TUESDAY NIGHT...ALSO KEEPING
TEMPERATURES ABOVE FREEZING WITH THE COOLEST SPOTS FALLING INTO THE
MID 30S EARLY TUESDAY MORNING. 

$$

AZZ027-150000-
/O.EXB.KPSR.HZ.W.0001.130115T0000Z-130115T1600Z/
/O.EXT.KPSR.FZ.W.0001.000000T0000Z-130115T0000Z/
SOUTHWEST MARICOPA COUNTY-
INCLUDING THE CITY OF...GILA BEND
359 AM MST MON JAN 14 2013

...FREEZE WARNING NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...
...HARD FREEZE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM
MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM MST
TUESDAY. THE FREEZE WARNING IS NOW IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* AFFECTED AREA...SOUTHWEST MARICOPA COUNTY INCLUDING GILA BEND AND
  THE RAINBOW VALLEY.

* TEMPERATURES...MINIMUM TEMPERATURES THIS MORNING IN THE LOW 30S TO
  MID 20S. TUESDAY MORNING MINIMUMS IN THE UPPER TO LOW 20S.

* IMPACTS...DESTRUCTION OF GARDEN PLANTS AND VEGETABLES...DAMAGE 
  TO LANDSCAPING PLANTS AND CITRUS TREES...ADDED HARDSHIP FOR 
  HOMELESS PEOPLE AND PETS LEFT OUTDOORS...DAMAGE TO EXPOSED 
  PLUMBING PIPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED EXPOSURE TO COLD...SUB-FREEZING TEMPERATURES CAN CAUSE 
FROSTBITE OR HYPOTHERMIA AND BECOME LIFE-THREATENING TO PEOPLE AND 
PETS. INFANTS AND THE ELDERLY ARE MOST SUSCEPTIBLE. IF YOU MUST BE 
OUTSIDE FOR ANY PERIOD OF TIME...WEAR WARM LAYERS OF CLOTHING THAT 
PROTECT THE HEAD...HANDS...AND FEET. IF POSSIBLE...STAY INSIDE WARM 
BUILDINGS THAT HAVE A SAFE...ADEQUATE SOURCE OF HEAT. ALSO...BRING PETS 
INDOORS. COVER SENSITIVE VEGETATION WITH SHEETS AND TOWELS AND WRAP 
EXPOSED PIPES WITH FOAM AND TOWELS AS WELL.

&&

$$

AZZ020-150000-
/O.NEW.KPSR.WI.Y.0002.130114T1800Z-130115T0300Z/
/O.CON.KPSR.FZ.W.0001.000000T0000Z-130115T1600Z/
LOWER COLORADO RIVER VALLEY AZ-
INCLUDING THE CITIES OF...EHRENBERG...PARKER
359 AM MST MON JAN 14 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY...
...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST
TUESDAY. 

* AFFECTED AREA...MIDDLE COLORADO RIVER VALLEY INCLUDING PARKER AND
  CIBOLA.

* TIMING...WINDS DEVELOPING LATE THIS MORNING AND LINGERING INTO
  EARLY EVENING. 

* WINDS...NORTHWEST WINDS BETWEEN 30 AND 40 MPH WITH LOCALLY HIGHER
  GUSTS. 

* TEMPERATURES...MINIMUM TEMPERATURES IN THE MID 30S TO MID 20S EACH
  MORNING. 

* IMPACTS...DESTRUCTION OF GARDEN PLANTS AND VEGETABLES...DAMAGE 
  TO LANDSCAPING PLANTS AND CITRUS TREES...ADDED HARDSHIP FOR 
  HOMELESS PEOPLE AND PETS LEFT OUTDOORS...DAMAGE TO EXPOSED 
  PLUMBING PIPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED EXPOSURE TO COLD...SUB-FREEZING TEMPERATURES CAN CAUSE 
FROSTBITE OR HYPOTHERMIA AND BECOME LIFE-THREATENING TO PEOPLE AND 
PETS. INFANTS AND THE ELDERLY ARE MOST SUSCEPTIBLE. IF YOU MUST BE 
OUTSIDE FOR ANY PERIOD OF TIME...WEAR WARM LAYERS OF CLOTHING THAT 
PROTECT THE HEAD...HANDS...AND FEET. IF POSSIBLE...STAY INSIDE WARM 
BUILDINGS THAT HAVE A SAFE...ADEQUATE SOURCE OF HEAT. ALSO...BRING PETS 
INDOORS. COVER SENSITIVE VEGETATION WITH SHEETS AND TOWELS AND WRAP 
EXPOSED PIPES WITH FOAM AND TOWELS AS WELL.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

AZZ022-028-150000-
/O.CON.KPSR.HZ.W.0001.000000T0000Z-130115T1600Z/
NORTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG...
APACHE JUNCTION...CASA GRANDE...FLORENCE
359 AM MST MON JAN 14 2013

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST
TUESDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY. 

* AFFECTED AREA...CITIES OF BUCKEYE...WICKENBURG...CASA GRANDE...
  COOLIDGE...FLORENCE...AND OTHER SURROUNDING AREAS.

* TEMPERATURE...MINIMUM TEMPERATURES IN THE MID TO LOW 20S.

* IMPACTS...DESTRUCTION OF GARDEN PLANTS AND VEGETABLES...DAMAGE 
  TO LANDSCAPING PLANTS AND CITRUS TREES...ADDED HARDSHIP FOR 
  HOMELESS PEOPLE AND PETS LEFT OUTDOORS...DAMAGE TO EXPOSED 
  PLUMBING PIPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED EXPOSURE TO COLD...SUB-FREEZING TEMPERATURES CAN CAUSE 
FROSTBITE OR HYPOTHERMIA AND BECOME LIFE-THREATENING TO PEOPLE AND 
PETS. INFANTS AND THE ELDERLY ARE MOST SUSCEPTIBLE. IF YOU MUST BE 
OUTSIDE FOR ANY PERIOD OF TIME...WEAR WARM LAYERS OF CLOTHING THAT 
PROTECT THE HEAD...HANDS...AND FEET. IF POSSIBLE...STAY INSIDE WARM 
BUILDINGS THAT HAVE A SAFE...ADEQUATE SOURCE OF HEAT. ALSO...BRING PETS 
INDOORS. COVER SENSITIVE VEGETATION WITH SHEETS AND TOWELS AND WRAP 
EXPOSED PIPES WITH FOAM AND TOWELS AS WELL.

&&

$$

AZZ023-026-CAZ033-150000-
/O.CON.KPSR.FZ.W.0001.000000T0000Z-130115T1600Z/
GREATER PHOENIX AREA-SOUTHWEST DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...MESA...PHOENIX...TACNA...WELLTON...
BRAWLEY...CALEXICO...EL CENTRO
359 AM MST MON JAN 14 2013 /259 AM PST MON JAN 14 2013/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST /8 AM PST/
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST /8 AM PST/
TUESDAY. 

* AFFECTED AREA...THE GREATER PHOENIX AREA...THE RURAL AREAS OF YUMA
  COUNTY NEAR TACNA AND DATELAND...AND EL CENTRO AND IMPERIAL IN
  SOUTHEAST CALIFORNIA. 

* TEMPERATURES...MORNING LOWS WILL RANGE FROM THE LOW 30S ACROSS THE
  URBAN PHOENIX CENTER. LOW TO MID 20S EXPECTED IN THE OUTLYING
  PHOENIX SUBURBS AND MORE RURAL AREAS OF MARICOPA COUNTY.

* IMPACTS...DESTRUCTION OF GARDEN PLANTS AND VEGETABLES...DAMAGE 
  TO LANDSCAPING PLANTS AND CITRUS TREES...ADDED HARDSHIP FOR 
  HOMELESS PEOPLE AND PETS LEFT OUTDOORS...DAMAGE TO EXPOSED 
  PLUMBING PIPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED EXPOSURE TO COLD...SUB-FREEZING TEMPERATURES CAN CAUSE 
FROSTBITE OR HYPOTHERMIA AND BECOME LIFE-THREATENING TO PEOPLE AND 
PETS. INFANTS AND THE ELDERLY ARE MOST SUSCEPTIBLE. IF YOU MUST BE 
OUTSIDE FOR ANY PERIOD OF TIME...WEAR WARM LAYERS OF CLOTHING THAT 
PROTECT THE HEAD...HANDS...AND FEET. IF POSSIBLE...STAY INSIDE WARM 
BUILDINGS THAT HAVE A SAFE...ADEQUATE SOURCE OF HEAT. ALSO...BRING PETS 
INDOORS. COVER SENSITIVE VEGETATION WITH SHEETS AND TOWELS AND WRAP 
EXPOSED PIPES WITH FOAM AND TOWELS AS WELL.

&&

$$

CAZ030-150000-
/O.NEW.KPSR.WI.Y.0002.130114T1800Z-130115T0300Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
259 AM PST MON JAN 14 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST
THIS EVENING. 

* AFFECTED AREA...JOSHUA TREE NATIONAL PARK. 

* TIMING...WINDS DEVELOPING LATE THIS MORNING AND LINGERING INTO
  EARLY EVENING. 

* WINDS...NORTH WINDS BETWEEN 30 AND 40 MPH WITH LOCALLY HIGHER GUSTS
  NEAR 50 MPH POSSIBLE. 

* IMPACTS...TRAVEL ALONG EAST-WEST ORIENTED ROADWAYS COULD BE
  DIFFICULT AT TIMES DUE TO STRONG CROSSWINDS. AREAS OF REDUCED
  VISIBILITIES DUE TO BLOWING DUST ARE ALSO A POSSIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
2 follow-up statements
465 
WWUS75 KPSR 142049
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
149 PM MST MON JAN 14 2013

AZZ027-151200-
/O.CAN.KPSR.FZ.W.0001.000000T0000Z-130115T0000Z/
/O.CAN.KPSR.HZ.W.0001.130115T0000Z-130115T1600Z/
/O.NEW.KPSR.FZ.W.0004.130115T0000Z-130116T1600Z/
SOUTHWEST MARICOPA COUNTY-
INCLUDING THE CITY OF...GILA BEND
149 PM MST MON JAN 14 2013

...FREEZE WARNING EXTENDED ANOTHER DAY...NOW IN EFFECT THROUGH TO 9
AM MST WEDNESDAY... 

THE NATIONAL WEATHER SERVICE IN PHOENIX CONTINUES THE FREEZE WARNING
THROUGH 9 AM MST WEDNESDAY.
 
* AFFECTED AREA...SOUTHWEST MARICOPA COUNTY INCLUDING GILA BEND...
  RAINBOW VALLEY...AND SURROUNDING COMMUNITIES.

* TEMPERATURES...MINIMUM TEMPERATURES THIS MORNING IN THE LOW 
  30S TO MID 20S. TUESDAY MORNING MINIMUMS IN THE UPPER TO LOW 
  20S. 

* IMPACTS...DESTRUCTION OF GARDEN PLANTS AND VEGETABLES...DAMAGE 
  TO LANDSCAPING PLANTS AND CITRUS TREES...ADDED HARDSHIP FOR 
  HOMELESS PEOPLE AND PETS LEFT OUTDOORS...DAMAGE TO EXPOSED 
  PLUMBING PIPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED EXPOSURE TO COLD...SUB-FREEZING TEMPERATURES CAN CAUSE
FROSTBITE OR HYPOTHERMIA AND BECOME LIFE-THREATENING TO PEOPLE
AND PETS. INFANTS AND THE ELDERLY ARE MOST SUSCEPTIBLE. IF YOU
MUST BE OUTSIDE FOR ANY PERIOD OF TIME...WEAR WARM LAYERS OF
CLOTHING THAT PROTECT THE HEAD...HANDS...AND FEET. IF POSSIBLE...
STAY INSIDE WARM BUILDINGS THAT HAVE A SAFE...ADEQUATE SOURCE OF
HEAT. ALSO...BRING PETS INDOORS. COVER SENSITIVE VEGETATION WITH
SHEETS AND TOWELS AND WRAP EXPOSED PIPES WITH FOAM AND TOWELS AS
WELL.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

AZZ021-022-028-151200-
/O.CAN.KPSR.HZ.W.0001.000000T0000Z-130115T1600Z/
/O.NEW.KPSR.FZ.W.0004.130115T0000Z-130116T1600Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...QUARTZSITE...SALOME...BUCKEYE... NEW
RIVER...WICKENBURG...APACHE JUNCTION...CASA GRANDE...FLORENCE
149 PM MST MON JAN 14 2013

...FREEZE WARNING EXTENDED ANOTHER DAY...NOW IN EFFECT THROUGH TO 9
AM MST WEDNESDAY... 
 

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM MST
WEDNESDAY. THE HARD FREEZE WARNING HAS BEEN CANCELLED. 

* AFFECTED AREA...CITIES OF BUCKEYE...WICKENBURG...CASA GRANDE...
   COOLIDGE...FLORENCE...AND OTHER SURROUNDING AREAS. 

* TEMPERATURE...MINIMUM TEMPERATURES IN THE MID TO LOW 20S.

* IMPACTS...DESTRUCTION OF GARDEN PLANTS AND VEGETABLES...DAMAGE 
  TO LANDSCAPING PLANTS AND CITRUS TREES...ADDED HARDSHIP FOR 
  HOMELESS PEOPLE AND PETS LEFT OUTDOORS...DAMAGE TO EXPOSED 
  PLUMBING PIPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED EXPOSURE TO COLD...SUB-FREEZING TEMPERATURES CAN CAUSE
FROSTBITE OR HYPOTHERMIA AND BECOME LIFE-THREATENING TO PEOPLE
AND PETS. INFANTS AND THE ELDERLY ARE MOST SUSCEPTIBLE. IF YOU
MUST BE OUTSIDE FOR ANY PERIOD OF TIME...WEAR WARM LAYERS OF
CLOTHING THAT PROTECT THE HEAD...HANDS...AND FEET. IF POSSIBLE...
STAY INSIDE WARM BUILDINGS THAT HAVE A SAFE...ADEQUATE SOURCE OF
HEAT. ALSO...BRING PETS INDOORS. COVER SENSITIVE VEGETATION WITH
SHEETS AND TOWELS AND WRAP EXPOSED PIPES WITH FOAM AND TOWELS AS
WELL.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

AZZ023-026-151200-
/O.CAN.KPSR.FZ.W.0001.000000T0000Z-130115T1600Z/
/O.NEW.KPSR.FZ.W.0004.130115T0000Z-130116T1600Z/
GREATER PHOENIX AREA-SOUTHWEST DESERTS-
INCLUDING THE CITIES OF...BUCKEYE...MESA...PHOENIX...TACNA...
WELLTON
149 PM MST MON JAN 14 2013

...FREEZE WARNING EXTENDED ANOTHER DAY...NOW IN EFFECT THROUGH TO 9
AM MST WEDNESDAY... 
 
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM MST
WEDNESDAY. 

* AFFECTED AREA...THE GREATER PHOENIX AREA...AND THE RURAL AREAS IN
  YUMA COUNTY NEAR TACNA...AND DATELAND.

* TEMPERATURES...MORNING LOWS WILL RANGE FROM LOW 20S TO LOW 30S...
  SLIGHTLY WARMER WEDNESDAY MORNING.

* IMPACTS...DESTRUCTION OF GARDEN PLANTS AND VEGETABLES...DAMAGE 
  TO LANDSCAPING PLANTS AND CITRUS TREES...ADDED HARDSHIP FOR 
  HOMELESS PEOPLE AND PETS LEFT OUTDOORS...DAMAGE TO EXPOSED 
  PLUMBING PIPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED EXPOSURE TO COLD...SUB-FREEZING TEMPERATURES CAN CAUSE
FROSTBITE OR HYPOTHERMIA AND BECOME LIFE-THREATENING TO PEOPLE
AND PETS. INFANTS AND THE ELDERLY ARE MOST SUSCEPTIBLE. IF YOU
MUST BE OUTSIDE FOR ANY PERIOD OF TIME...WEAR WARM LAYERS OF
CLOTHING THAT PROTECT THE HEAD...HANDS...AND FEET. IF POSSIBLE...
STAY INSIDE WARM BUILDINGS THAT HAVE A SAFE...ADEQUATE SOURCE OF
HEAT. ALSO...BRING PETS INDOORS. COVER SENSITIVE VEGETATION WITH
SHEETS AND TOWELS AND WRAP EXPOSED PIPES WITH FOAM AND TOWELS AS
WELL.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

AZZ020-150300-
/O.CAN.KPSR.FZ.W.0001.000000T0000Z-130115T1600Z/
/O.CON.KPSR.WI.Y.0002.000000T0000Z-130115T0300Z/
LOWER COLORADO RIVER VALLEY AZ-
INCLUDING THE CITIES OF...EHRENBERG...PARKER
149 PM MST MON JAN 14 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE FREEZE
WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 


* AFFECTED AREA...MIDDLE COLORADO RIVER VALLEY INCLUDING PARKER AND
  CIBOLA.

* TIMING...WINDS DEVELOPING LATE THIS MORNING AND LINGERING INTO 
  EARLY EVENING. 

* WINDS...NORTHWEST WINDS BETWEEN 30 AND 40 MPH.

 * IMPACTS...SUDDEN WIND GUSTS AND CROSS WINDS THAT COULD MAKE
   DRIVING HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

...FREEZE WARNING WAS CANCELED DUE TO BREEZY CONDITIONS OVERNIGHT
THAT WILL KEEP OVERNIGHT TEMPERATURES ELEVATED...AND FOR THE MOST
PART ABOVE FREEZING.




&&

$$

CAZ033-142200-
/O.CAN.KPSR.FZ.W.0001.000000T0000Z-130115T1600Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO
1249 PM PST MON JAN 14 2013

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE FREEZE
WARNING. 

...FREEZE WARNING WAS CANCELED DUE TO BREEZY CONDITIONS OVERNIGHT
THAT WILL KEEP OVERNIGHT TEMPERATURES ELEVATED...AND FOR THE MOST
PART ABOVE FREEZING.




$$

CAZ030>032-150300-
/O.CON.KPSR.WI.Y.0002.000000T0000Z-130115T0300Z/
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER
1249 PM PST MON JAN 14 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TEMPERATURES...PERIODS OF HIGH CLOUDINESS AND ELEVATED WINDS 
  OVERNIGHT HAVE KEPT AREA TEMPERATURES ABOVE FREEZING. WINDS 
  WILL INCREASE THROUGH THIS EARLY MORNING...HELPING KEEP 
  TEMPERATURES FROM DROPPING BELOW FREEZING. THESE WINDS WILL 
  LINGER INTO THE OVERNIGHT HOURS TUESDAY...AS SUCH THE FREEZE 
  WARNING HAS BEEN CANCELLED FOR TUESDAY MORNING AS WELL. 

* AFFECTED AREA...THE LOWER DESERTS...INCLUDING THE LOWER 
  COLORADO RIVER VALLEY AND BLYTHE. 

* TIMING...BREEZY WINDS WILL DEVELOP SHORTLY BEFORE NOON AND 
  WILL LINGER INTO THE EARLY EVENING HOURS. 

* WINDS...OUT OF THE NORTHWEST BETWEEN 30 AND 40 MPH WITH 
  LOCALLY HIGHER GUSTS. 

* IMPACTS...TRAVEL ALONG EAST-WEST ORIENTED ROADWAYS COULD BE 
  DIFFICULT AT TIMES DUE TO STRONG CROSSWINDS. MOTORISTS ALONG 
  INTERSTATE 10 WILL BE PARTICULARLY SUSCEPTIBLE TO HIGH CROSS 
  WINDS. AREAS OF REDUCED VISIBILITIES DUE TO BLOWING DUST ARE 
  ALSO A POSSIBILITY. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
625 
WWUS75 KPSR 150311
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
811 PM MST MON JAN 14 2013

AZZ020-CAZ030>032-150415-
/O.EXP.KPSR.WI.Y.0002.000000T0000Z-130115T0300Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR
CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER

811 PM MST MON JAN 14 2013 /711 PM PST MON JAN 14 2013/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. ALTHOUGH LOCALLY 
GUSTY WINDS ARE STILL OCCURRING ACROSS THE AREA...SUSTAINED 
WIND SPEEDS ARE NOW EXPECTED TO REMAIN BELOW 25 MPH...WITH GUSTS
REMAINING BELOW 35 MPH.

$$

AZZ021>023-026>028-151515-
/O.CON.KPSR.FZ.W.0004.000000T0000Z-130116T1600Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...QUARTZSITE...SALOME...BUCKEYE...
NEW RIVER...WICKENBURG...MESA...PHOENIX...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...FLORENCE
811 PM MST MON JAN 14 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST WEDNESDAY. 

* AFFECTED AREA...SOUTHWEST MARICOPA COUNTY INCLUDING GILA 
  BEND... RAINBOW VALLEY...AND SURROUNDING COMMUNITIES. 

* TEMPERATURES...MINIMUM TEMPERATURES THIS MORNING IN THE LOW 
  30S TO MID 20S. TUESDAY MORNING MINIMUMS IN THE UPPER TO LOW 
  20S. 

* IMPACTS...DESTRUCTION OF GARDEN PLANTS AND VEGETABLES...DAMAGE 
  TO LANDSCAPING PLANTS AND CITRUS TREES...ADDED HARDSHIP FOR 
  HOMELESS PEOPLE AND PETS LEFT OUTDOORS...DAMAGE TO EXPOSED 
  PLUMBING PIPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED EXPOSURE TO COLD...SUB-FREEZING TEMPERATURES CAN CAUSE
FROSTBITE OR HYPOTHERMIA AND BECOME LIFE-THREATENING TO PEOPLE
AND PETS. INFANTS AND THE ELDERLY ARE MOST SUSCEPTIBLE. IF YOU
MUST BE OUTSIDE FOR ANY PERIOD OF TIME...WEAR WARM LAYERS OF
CLOTHING THAT PROTECT THE HEAD...HANDS...AND FEET. IF POSSIBLE...
STAY INSIDE WARM BUILDINGS THAT HAVE A SAFE...ADEQUATE SOURCE OF
HEAT. ALSO...BRING PETS INDOORS. COVER SENSITIVE VEGETATION WITH
SHEETS AND TOWELS AND WRAP EXPOSED PIPES WITH FOAM AND TOWELS AS
WELL.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Jan 13, 8:00 PM PST, 6 hours 59 minutes earlier.

Area forecast discussion, Jan 13, 8:00 PM PST, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
900 PM MST SUN JAN 13 2013

.SYNOPSIS...
A VERY COLD CANADIAN AIRMASS OVER THE AREA WILL REMAIN IN PLACE
THROUGH AT LEAST TUESDAY. NEAR OR SUB-FREEZING MINIMUM TEMPERATURES
ARE LIKELY AND FREEZE WARNINGS ARE IN PLACE FOR THE LOWER DESERTS.
CONDITIONS WILL GRADUALLY WARM BY THE END OF THE WEEK AS WARMER AIR
MOVES INTO THE REGION FROM THE SOUTH.

&&

.DISCUSSION...
A WELL DEFINED AND INTENSIFYING PV ANOMALY HAS DEPRESSED INTO SRN
NEVADA CARVING OUT OF THE BASAL PORTION OF THE LONGWAVE SWRN CONUS
TROUGH. ALTHOUGH ISENTROPIC ANALYSIS INDICATES RATHER NEUTRAL
ASCENT...MID/HIGH LEVEL VORTICITY ADVECTION AHEAD OF THE SHORTWAVE
HAS BEEN MORE THAN SUFFICIENT LIFT TO PRODUCE RATHER EXTENSIVE CLOUD
COVER AT MULTIPLE LAYERS...AND AS LOW AS 10K FT OVER SERN CALIFORNIA
AND WRN ARIZONA. MODEL RH FORECASTS BETWEEN H7 AND H3 HAVE CAPTURED
THESE MULTI-LAYER FEATURES WELL...WITH PROGS INDICATING THE BULK OF
THE THICKER LAYERS ADVECTING THROUGH CNTRL (AND ESPECIALLY SRN)
ARIZONA AROUND MIDNIGHT BEFORE SHEARING EAST IN THE STRONG
DOWNSTREAM JET CORE AND LARGELY CLEARING THE FORECAST AREA.

EVEN AS THE THICKER CLOUD COVERAGE MOVES OUT OF THE CWA BY THE LATE
NIGHT HOURS...THE LARGE CONUNDRUM IS THE PRESENCE OF POCKETS OF MORE
CLOUD COVER SAMPLED UPSTREAM THAT WOULD CONCEIVABLY IMPACT LOW
TEMPERATURE FORECASTS ON A MORE LOCALIZED SCALE. BASED ON THE
CURRENT CLOUDS SERIOUSLY HAMPERING IN THE INITIAL NOCTURNAL
RADIATIONAL COOLING OVER THE WESTERN CWA...THE LIKELIHOOD OF COOLING
NEARLY STALLING THROUGH THE EASTERN PARTS OF THE FORECAST AREA IN
THE NEXT SEVERAL HOURS...AND POTENTIALLY MORE CLOUDS IMPACTING THE
REGION OVERNIGHT...HAVE MADE RATHER SIGNIFICANT REVISIONS TO BOTH
HOURLY TEMPERATURE TRENDS AND FORECAST LOWS.

STILL EXPECTING SUB-FREEZING LOWS OVER MARICOPA...GILA...AND LA PAZ
COUNTIES AS CURRENT TEMPERATURES ONLY NEED TO FALL 5F-10F TO REACH
THAT CRITERIA. HOWEVER...HAVE INCREASED LOWS IN THE YUMA AREA AS
WELL AS MUCH OF SERN CALIFORNIA TO NEAR AND ABOVE FREEZING LEVELS.
WILL KEEP FREEZE HEADLINES IN TACT...AS MANIPULATION NOW IS MORE AN
EXERCISE IN FUTILITY AND CONFUSION AS ALL PREPARATIONS HAVE ALREADY
BEEN MADE...AND TOMORROW NIGHT WILL LIKELY SEE EVEN COLDER
TEMPERATURES.

&&

.PREVIOUS DISCUSSION...
TONIGHT AND TUESDAY...
A VERY DRY AND COLD AIRMASS CONTINUED TO FLOW SOUTH FROM WESTERN
CANADA INTO OUR REGION...AND WILL CONTINUE THIS WAY THROUGH TUESDAY
MORNING. THIS EXTRAORDINARY COLD AIRMASS WILL CONTINUE TO PRODUCE
WIDESPREAD SUB-FREEZING TEMPERATURES ACROSS THE LOWER DESERTS FROM
SOUTHEAST CA TO SOUTH CENTRAL AZ THROUGH TUESDAY MORNING. THE ONLY
CAVEAT WILL BE SOME OVERNIGHT BREEZES MONDAY NIGHT/TUESDAY MORNING
THAT COULD KEEP MINIMUM TEMPS A FEW DEGREES HIGHER...ESPECIALLY
PORTIONS OF SOUTHEAST CA AND SOUTHWEST AZ. HOWEVER...THE MAGNITUDE
OF THE BREEZES ON THE EUROPEAN MODEL IS LOWER THAN THE GFS...SO
CONFIDENCE IS TOO LOW TO CANCEL THE FREEZE WARNING ON THE SOUTHEAST
CA AND SOUTHWEST AZ DESERTS FOR MONDAY NIGHT/TUESDAY MORNING.  IN
OTHER WORDS...THE FREEZE WARNING CONTINUES FOR ALL OUR DESERTS
THROUGH TUESDAY MORNING.

WEDNESDAY THROUGH SUNDAY...
THE COLD CANADIAN AIRMASS COVER THE REGION WILL FINALLY SHIFT EAST.
WEDNESDAY WILL BE A TRANSITION DAY OF MODEST WARMING...THEN
TEMPERATURES WILL WARM CLOSE TO NORMAL THURSDAY THROUGH SUNDAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...

HIGH CLOUDS WILL STREAM ACROSS CNTRL ARIZONA OVERNIGHT...WITH MOSTLY
CLEAR SKIES MONDAY. SFC WINDS WILL REMAIN LIGHT AND GENERALLY
FOLLOW THE TYPICAL DIURNAL DIRECTIONAL TRENDS.

SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL...AND
KBLH...

MID/HIGH CIGS WILL CLEAR THE TERMINAL SITES BY SUNDAY MORNING...WITH
CLEAR SKIES FOLLOWING INTO MONDAY AFTERNOON. GREATEST AVIATION
IMPACT WILL BE STRENGTHENING AND GUSTY NORTHERLY WINDS MONDAY. WINDS
IN THE 1500-2500FT LEVEL WILL FIRST BEGIN TO INCREASE AFTER
09Z/14...THOUGH SHOULD REMAIN BELOW LLWS CRITERIA. FURTHER
STRENGTHENING WILL OCCUR THROUGH THE POST-SUNRISE HOURS...AND
MECHANICAL MIXING WILL ALLOW HIGHER GUSTS TO REACH THE SFC BY LATE
MORNING. KBLH SHOULD EXPERIENCE THE HIGHEST GUSTS...POTENTIALLY
APPROACHING 30KT BY MID AFTERNOON.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...

...GUSTY NORTH WINDS AND LOW HUMIDITIES MAY SUPPORT ISOLATED
AREAS OF CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF THE
COLORADO RIVER VALLEY MONDAY AFTERNOON...

TUESDAY THROUGH SATURDAY...
A LARGE UPPER TROUGH OVER THE WESTERN STATES WITH EMBEDDED WEATHER
DISTURBANCES WILL KEEP COLD AND DRY AIR IN PLACE THROUGH EARLY WEEK.
ELEVATED NORTH TO NORTHEAST SURFACE WINDS WILL LINGER ACROSS THE
FIRE ZONES TUESDAY AND WEDNESDAY AS PACIFIC RIDGING TRANSITIONS OVER
THE AREA. A WARMING TREND ALONG WITH SLIGHTLY HIGHER HUMIDITIES WILL
COMMENCE WEDNESDAY THROUGH THE END OF THE WEEK...ALLOWING DAYTIME
TEMPERATURES TO RECOVER FROM THEIR WELL BELOW NORMAL READINGS
EARLIER IN THE WEEK.

&&

.CLIMATE...

RECORDS LOWS AND COLD MAXIMUM TEMPERATURES FOR MONDAY AND
TUESDAY...JANUARY 14TH AND 15TH IN PHOENIX.

DATE       RECORD LOW/DATE        RECORD COLD MAX/DATE
----       ---------------        --------------------
JAN 14     22 IN 1963             46 IN 2007
JAN 15     23 IN 1964             50 IN 1960...1949 AND 1917

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FREEZE WARNING UNTIL 9 AM MST TUESDAY AZZ020-023-026-027.

     FREEZE WARNING FROM 5 PM SUNDAY TO 9 AM MST TUESDAY AZZ025.

     HARD FREEZE WARNING UNTIL 9 AM MST TUESDAY AZZ022-028.

     HARD FREEZE WARNING UNTIL 5 PM MST MONDAY AZZ021.

     FREEZE WARNING FROM 5 PM MONDAY TO 9 AM MST TUESDAY AZZ021.

CA...FREEZE WARNING UNTIL 8 AM PST TUESDAY CAZ031>033.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...MO
PREVIOUS DISCUSSION...VASQUEZ
AVIATION...MO
FIRE WEATHER...NOLTE
CLIMATE...MO

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 2:22 AM PSTRed Flag WarningPSRImperial, Riverside16 hr
Jan 14, 12:49 PM PSTFreeze WarningPSR43 hr

Nearby

Wind Advisories in California, 2013Wind Advisories in Arizona, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.